# SDR SWAA2022021451328

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 12,468 hours, 5,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 141A75146
- Condition: Cracked
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL R/H SEAL RETAINER CRACKED. (P/N 141A7514-6) / REMOVED AND REPLACED NLG W/W R/H SEAL RETAINER I/A/W SRM 51-40-02 AND BOEING DWG 141A0611
